# SDR AU980888

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T902
- Condition: Cracked
- Location: Rt Wing
- Component: Ayres
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING LOWER SPAR CAP CRACKED.  CRACK LENGTH 6.35MM (0.25 INCHES).
